# SDR NWAA091029956

- Difficulty date: March 28, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N923RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47183
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Seal
- Condition: Loose
- Location: Relief Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

ACFT WAS IN A DESCENT FROM FL330 TO FL310 WHEN THE CABIN ALT LIGHT CAME ON.  FLIGHT CREW DONNED OXYGEN MASKS PERFORMED THE RED BORDERED CABIN PRESSURE LOSS PROCEDURE.  THE CABIN WAS STILL AT 11000 FT AND DESCENT TO FL240 WAS INITIATED.  AT FL270 THE CABIN CLIMB RATE INCREASED TO 1500 FT PER MIN; AN EMERGENCY WAS DECLARED WAS DECLARED, THE CREW WAS CLEARED MANUALLY ACTIVATED DEPLOYMENT.  THE ACFT LEVELED OFF AT 10,000 FT ANT THE CABIN STABILIZED AROUND 8000 FT.  DISPATCH RECOMMENDED THE FLIGHT CONTINUE TO DESTINATION.  MX FOUND THE LT NEGATIVE RELIEF VALVE SEALS LOOSE AND RESECURED THEM AND ALSO REPLACED BOTH WATER SEPARATORS TEMPERATURE CONTROL VALVES.  (K)
